# SDR AALA202407013362

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 28,949 hours, 13,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROWS 22 ABC SEAT EMERGENCY LIGHT INOPERATIVE. FOUND DISCONNECTED CONNECTOR AT ROWS 22 ABC AND RECONNECTED CONNECTOR AS REQUIRED PER AMM 33-51-11.
